Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 97, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 16, 2024, 1:31 PM CDT for 5 counties in Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2024, 1:31 PM CDT (18:31 UTC)
- Expired
- Apr 16, 2024, 2:15 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 77 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 1:39 PM CDT | HAIL 1 | 3 Ssw Big Spring, MO | Loutre Valley Farm Guest House north of Rhineland reported that a lot of quarter size hail fell at their location this afternoon. Time estimated by radar. |
| Apr 16, 1:52 PM CDT | HAIL 1.75 | Jonesburg, MO | |
| Apr 16, 1:58 PM CDT | TSTM WND DMG | 4 Sse Truxton, MO | Tree damage across Hwy A. Lots of debris. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 12:06 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 306 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
405
WUUS53 KLSX 161831
SVRLSX
MOC073-113-139-151-219-161915-
/O.NEW.KLSX.SV.W.0097.240416T1831Z-240416T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
131 PM CDT Tue Apr 16 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southwestern Lincoln County in east central Missouri...
Central Montgomery County in east central Missouri...
Northeastern Osage County in central Missouri...
Northwestern Warren County in east central Missouri...
Northern Gasconade County in east central Missouri...
* Until 215 PM CDT.
* At 131 PM CDT, a severe thunderstorm was located 7 miles east of
Chamois, moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Troy, Hermann, Davis, New Florence, Jonesburg, Hawk Point,
Bellflower, Big Spring, Gasconade, High Hill, Rhineland, Morrison,
Truxton, McKittrick, Cave, Olney, Americus, and Portland.
This includes Interstate 70 in Missouri between exits 175 and 188.
This also includes Deutschheim Historic Site and Cuivre River State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CDT for central,
northeastern and east central Missouri.
&&
LAT...LON 3871 9172 3871 9169 3870 9168 3870 9165
3878 9164 3914 9125 3906 9089 3852 9162
3865 9178
TIME...MOT...LOC 1831Z 222DEG 60KT 3866 9162
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore4 follow-up statements
726
WWUS53 KLSX 161839
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
139 PM CDT Tue Apr 16 2024
MOC073-151-161848-
/O.CAN.KLSX.SV.W.0097.000000T0000Z-240416T1915Z/
Osage MO-Gasconade MO-
139 PM CDT Tue Apr 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE AND
NORTHERN GASCONADE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for central,
northeastern and east central Missouri.
&&
LAT...LON 3878 9164 3914 9125 3906 9089 3870 9138
3871 9140 3871 9149 3869 9151 3868 9155
3868 9156 3869 9160 3870 9163 3870 9165
TIME...MOT...LOC 1838Z 222DEG 60KT 3875 9151
$$
MOC113-139-219-161915-
/O.CON.KLSX.SV.W.0097.000000T0000Z-240416T1915Z/
Lincoln MO-Montgomery MO-Warren MO-
139 PM CDT Tue Apr 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LINCOLN...CENTRAL MONTGOMERY AND NORTHWESTERN WARREN
COUNTIES...
At 138 PM CDT, a severe thunderstorm was located near Big Spring,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Troy, Davis, New Florence, Jonesburg, Hawk Point, Bellflower, Big
Spring, High Hill, Rhineland, Truxton, McKittrick, Cave, Olney, and
Americus.
This also includes Cuivre River State Park.
This includes Interstate 70 in Missouri between exits 175 and 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for central,
northeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3878 9164 3914 9125 3906 9089 3870 9138
3871 9140 3871 9149 3869 9151 3868 9155
3868 9156 3869 9160 3870 9163 3870 9165
TIME...MOT...LOC 1838Z 222DEG 60KT 3875 9151
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore163
WWUS53 KLSX 161851
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
151 PM CDT Tue Apr 16 2024
MOC113-139-219-161915-
/O.CON.KLSX.SV.W.0097.000000T0000Z-240416T1915Z/
Lincoln MO-Montgomery MO-Warren MO-
151 PM CDT Tue Apr 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LINCOLN...EAST CENTRAL MONTGOMERY AND NORTHWESTERN
WARREN COUNTIES...
At 150 PM CDT, a severe thunderstorm was located over Jonesburg,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Troy, Davis, New Florence, Jonesburg, Hawk Point, Bellflower, High
Hill, Truxton, Cave, and Olney.
This also includes Cuivre River State Park.
This includes Interstate 70 in Missouri between exits 179 and 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for northeastern
and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3888 9147 3914 9125 3906 9089 3875 9133
TIME...MOT...LOC 1850Z 222DEG 60KT 3889 9131
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore881
WWUS53 KLSX 161859
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
159 PM CDT Tue Apr 16 2024
MOC139-161909-
/O.CAN.KLSX.SV.W.0097.000000T0000Z-240416T1915Z/
Montgomery MO-
159 PM CDT Tue Apr 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Missouri.
&&
LAT...LON 3885 9126 3913 9126 3914 9125 3906 9089
3888 9115
TIME...MOT...LOC 1859Z 222DEG 60KT 3899 9117
$$
MOC113-219-161915-
/O.CON.KLSX.SV.W.0097.000000T0000Z-240416T1915Z/
Lincoln MO-Warren MO-
159 PM CDT Tue Apr 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN LINCOLN AND NORTH CENTRAL WARREN COUNTIES...
At 159 PM CDT, a severe thunderstorm was located over Hawk Point,
moving northeast at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Troy, Davis, Hawk Point, Truxton, Cave, and Olney.
This also includes Cuivre River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 9126 3913 9126 3914 9125 3906 9089
3888 9115
TIME...MOT...LOC 1859Z 222DEG 60KT 3899 9117
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore849
WWUS53 KLSX 161915
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
215 PM CDT Tue Apr 16 2024
MOC113-219-161925-
/O.EXP.KLSX.SV.W.0097.000000T0000Z-240416T1915Z/
Lincoln MO-Warren MO-
215 PM CDT Tue Apr 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN AND NORTH
CENTRAL WARREN COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Missouri.
&&
LAT...LON 3885 9126 3913 9126 3914 9125 3906 9089
3888 9115
TIME...MOT...LOC 1915Z 222DEG 60KT 3918 9095
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:45 PM CDT, 46 minutes earlier. Its key messages:
- Severe weather will threaten the region today, with particular focus in northern/north-central Missouri and west-central Illinois. Further south, the threat exists but is more conditional.
- Large hail, damaging wind, and tornadoes will all be possible where stronger thunderstorms develop, and the area mentioned above will have potential for very large hail (up to 2.00") and a strong tornado or two.
- Following another round of showers and a few thunderstorms Thursday, cooler and drier conditions will take hold through the weekend.
Area forecast discussion, Apr 16, 12:45 PM CDT, 46 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1245 PM CDT Tue Apr 16 2024 .KEY MESSAGES... - Severe weather will threaten the region today, with particular focus in northern/north-central Missouri and west-central Illinois. Further south, the threat exists but is more conditional. - Large hail, damaging wind, and tornadoes will all be possible where stronger thunderstorms develop, and the area mentioned above will have potential for very large hail (up to 2.00") and a strong tornado or two. - Following another round of showers and a few thunderstorms Thursday, cooler and drier conditions will take hold through the weekend. && .SHORT TERM... (Through Late Wednesday Afternoon) Issued at 333 AM CDT Tue Apr 16 2024 A well-defined warm front draped across the Mid-Mississippi Valley is slowly advancing north. The warm front extends from a mature cyclone in the central High Plains, with a very long dryline extending from northwest Nebraska to Texas. On the warm side of the boundary, MLCAPE values across the bi-state region are currently analyzed at a meager 500-750 J/kg, and well-capped by persistent ridging aloft and 850mb warm air advection. Aloft, the cutoff low ejecting into the Front Range continues to promote diffluent flow into the Plains. The questions surrounding the current lack of resident instability and timing for favorable lifting mechanisms aloft play prominently in the potential for severe weather today. It is expected that the front will continue a march northward today as the low approaches and helps it advance. As the low approaches, sustained winds and gusts will steadily strengthen. It is still very unlikely (less than 10% chance) that we realize Wind Advisory criteria values in any continuous area, largely owing to limited mixing in the presence of an inversion. That said, non-convective winds will be gusty throughout the day. The region will be within the open warm sector of the surface low, but instability will be slow to recover into the early afternoon. The more impressive instability will be relegated closer to a moisture plume ahead of the dryline, which will take some time to reach our forecast area. The cutoff shortwave will enter the Missouri Valley late this morning into the early afternoon, sending a wave of stronger PVA to trigger convection across central/north-central Missouri and begin our threat for severe thunderstorms. At this stage, most guidance indicates some degree of capping and marginal instability (750-1000 J/kg). However, that parameter space coupled with deep-layer shear of 50-65kts, will certainly pose a severe weather threat. The potential is highest in northern and north-central Missouri and in west-central Illinois, where mid-level ascent will be strongest. Further south, while ascent still exists, it is weaker and may not overcome the limited available instability. The SPC Day 1 Convective Outlook appropriately highlights the area of not only the best potential for severe weather, but the highest threat for significant severe weather, in its Enhanced Risk area. The Slight Risk area (the rest of the region) will still see a threat, but it is more conditional and arguably more limited in potential intensity. Deep-layer shear vectors would indicate discrete supercells at least initially, and the modest CIN may help keep the convection that can develop discrete for longer. There isn't much support behind these cells growing upscale in the absence of a boundary near the surface. Model soundings still depict concerning hodograph curvature and backed surface winds that would indicate a tornado potential that maximizes across northern Missouri and west-central Illinois. With increasing effective inflow shear and SRH, potential exists for a strong tornado or two during the mid/late afternoon as mixed-layer instability increases and LCLs remain low. Damaging wind is also a threat at this point, but does not show a higher-end potential. Large hail may also occur with the supercells, but poor mid-level lapse rates and instability distribution will limit most hailstone sizes. The threats for larger hail (possibly up to 2.00") and damaging wind increase in the late afternoon, with a lingering tornado threat (though it becomes more uncertain as the wind profile gradually becomes more unidirectional). That said, mid-level ascent deteriorates with time, which leaves not much beyond the weak dryline to promote new convection. While earlier guidance feature two distinct rounds of convection: one with the mid-level ascent and one along the dryline, I'm growing doubtful that the second trigger will have the force needed to cause a second round of severe weather in the late afternoon/early evening as the dryline weakens and diffuses. That said, if it can manage to spark thunderstorms, they will exist in an unstable environment ripe for large to very-large hail, damaging wind, and at least some tornado threat. The best potential for this exists in the northernmost parts of Missouri and western Illinois. The severe weather potential gradually wanes after sunset as instability dissipates, and by 9-10pm, the threat should end. By sunrise Wednesday, dry west/southwest winds will exist across Missouri and Illinois. Temperatures will remain (low 70s to low 80s) as a result, but not like what we've seen the last few days. The dry west wind has potential to drop relative humidity values into the upper 20s during the peak heating of the afternoon in southeast Missouri in the Ozarks. While winds approach 15mph in the early afternoon, they will be weakening as the low departs. As such, elevated fire danger is not forecast at this time, but that scenario will be monitored. MRB && .LONG TERM... (Wednesday Night through Monday) Issued at 333 AM CDT Tue Apr 16 2024 Another trough drops southwest from Canada into the northern Great Plains late Wednesday, helping the cutoff shortwave across the Upper Mississippi Valley eject into the Great Lakes region. The result of this wave interaction is broad, anomalous longwave troughing spanning the northern half of the central CONUS. Closer to home, the ejection will help advance a weak cold front into the region. Very little in the way of cooler air will accompany this front, but the boundary will stall somewhere in the forecast area amidst near-zonal flow aloft. A subtle shortwave impulse is evident in deterministic global-scale models, which will likely (80% chance) interact with the front to force precipitation. There is some degree of uncertainty as to whether instability will be in place when forcing maximizes Thursday afternoon and evening, which translates to a severe weather potential. Some guidance has weakly-capped instability exceeding 1500 J/kg, while others have nothing at all. Which scenario comes to fruition depends greatly on where the front ends up. Seeing as the high-end potential is a noteworthy outlier, we are choosing not to message the SPC Day 3 Convective Outlook at this time. That said, if the more unstable solution becomes plausible, strong to severe thunderstorms would be a concern along and south of I-44 in Missouri and I-64 in Illinois. Regardless of how it occurs, this impulse will shunt the front (and higher precipitation chances) further south. This will also promote cooler weather across a majority of the region from Friday into the weekend. The only concern that's evident from then until low precipitation chances return to the forecast early next week is the threat for frost. That potential maximizes Saturday night across northeast Missouri, however winds don't look very light during that time and may inhibit frost formation. MRB && .AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon) Issued at 1233 PM CDT Tue Apr 16 2024 A band of showers and thunderstorms will move across the terminals this afternoon, affecting UIN, COU, and JEF through 21Z and the St. Louis metro terminals between 20-23Z. Another round of thunderstorms will have the potential to affect UIN between 22-01Z. There will be a lower chance of thunderstorms to affect the all the terminals through 02Z before the threat ends. Any of the stronger storms will be capable of producing hail, wind gusts in excess of 35 knots, and MVFR (possible IFR) ceilings and visibilities. Outside of the thunderstorms, winds will turn out of the south gusting to 30 knots before turning out of the southwest and west late tonight and Wednesday. Britt && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 16, 3:22 AM CDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 322 AM CDT Tue Apr 16 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-170830- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 322 AM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are likely today and tonight. Some of the storms during the afternoon and evening will likely be severe, particularly over parts of central and northeast Missouri into west central Illinois. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low chance of thunderstorms late Wednesday into early Friday over parts of the area. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report large hail, damaging wind, and tornado observations to the National Weather Service. MRB
In the hours before
Local storm report, Apr 16, 12:16 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1216 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM Hail 5 WSW Greensburg 40.27N 92.31W
04/16/2024 M0.75 Inch Knox MO Trained Spotter
Observed approx. 2 miles north of the Hwy 11
and Rt. C junction. Time estimated by radar.
&&
MaplesLocal storm report, Apr 16, 12:59 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1259 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM Hail Clarence 39.74N 92.26W
04/16/2024 M1.00 Inch Shelby MO Law Enforcement
Clarence Police Dept stated that dime to
quarter size hail fell between noon and
1210pm. Time estimated by radar.
&&
MaplesThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 11:39 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 51 min |
| Apr 16, 12:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 28 min |
| Apr 16, 12:47 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 32 min |
| Apr 16, 2:10 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 20 min |
| Apr 16, 2:33 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 42 min |
| Apr 16, 2:45 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 30 min |
| Apr 16, 2:48 PM CDT | Wind Advisory | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more | 6 hr |
| Apr 16, 3:02 PM CDT | Severe Thunderstorm Warning | LSX | Knox | 28 min |
| Apr 16, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 46 min |
| Apr 16, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, Washington | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.